# SDR HEEA0013844

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 212070238007
- Condition: Leakage
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER EXCESSIVE CASE LEAKAGE.
